# SDR SWAA2022112172624

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 615 hours, 335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD CABIN EMERGENCY FLASHLIGHT BLINKING RED DURING TEST FWD CABIN EMERGENCY FLASHLIGHT BLINKING RED DURING TEST.   R&R R/H FWD CABIN FLASHLIGHT BATTERY IAW MM 25-64-00.
